# SDR DALA2025021901240

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 75,134 hours, 9,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 BELLY FAIRING 198GB AND FUSELAGE TOUCH SURFACE FOUND WORN. CORRECTIVE ACTION: COMPLIED WITH PRI 623760-14. (0816963)
